Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Diffeomorphisms of the torus with wandering domains

Author: Patrick D. McSwiggen
Journal: Proc. Amer. Math. Soc. 117 (1993), 1175-1186
MSC: Primary 58F15; Secondary 58F13
MathSciNet review: 1154247
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Examples of $ {C^{3 - \varepsilon }}$ diffeomorphisms of the $ 2$-torus are constructed, each of which is semiconjugate to an ergodic translation but has a wandering domain with dense orbit. This is a generalization of a classical example on the circle due to Denjoy.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F15, 58F13

Retrieve articles in all journals with MSC: 58F15, 58F13

Additional Information

PII: S 0002-9939(1993)1154247-6
Keywords: Toral diffeomorphism, Denjoy counterexamples, wandering domain
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia